# SDR DALA2016011600426

- Difficulty date: December 14, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY AREA FLOORBEAM HAS CORROSION AT BS 200 BETWEEN RBL 10 - 44.  REPLACED IAW SRM 51-41-02. AND DWG 9936534, REV BW.
